# SDR SWAA2022030777836

- Difficulty date: April 19, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 69,540 hours, 40,865 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB FWD UPPER SLIDE SEAL IS CRACKED. / REMOVED AND REPLACED R/H HORIZONTAL STAB UPPER FRONT SPAR CRACKED SLIDING SEAL IAW AMM 53-31-31-000-802 PAR 2D AND E AND 53-31-31-400-802 PAR 3EAND F. 57048U 08MAY19
